Publicacions matemàtiques

Publicacions matemàtiques 14 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
23 p, 182.6 KB Analytic capacity, Calderón-Zygmund operators, and rectifiability / David, Guy
For K ⊂ C compact, we say that K has vanishing analytic capacity (or γ(K) = 0) when all bounded analytic functions on C\K are constant. We would like to characterize γ(K) = 0 geometrically. Easily, γ(K) > 0 when K has Hausdorff dimension larger than 1, and γ(K) = 0 when dim(K) < 1. [...]
1999 - 10.5565/PUBLMAT_43199_01
Publicacions matematiques, V. 43 N. 1 (1999) , p. 3-25  
2.
28 p, 240.5 KB Cantor bouquets, explosions, and Knaster continua : dynamics of complex exponentials / Devaney, Robert L.
We describe some of the interesting dynamical and topological properties of the complex exponential family [lambda]ez and its associated Julia sets.
1999 - 10.5565/PUBLMAT_43199_02
Publicacions matematiques, V. 43 N. 1 (1999) , p. 27-54  
3.
30 p, 259.5 KB Sur l'holonomie des variétés pseudo-riemanniennes de signature (2,2 + n) / Ikemakhen, A.
In this paper, we determinate a class of possible restricted holonomy groups for a non-irreducible indecomposable pseudo-riemannian manifold with signature (2,2 + n). In particular, we deduce that which associated to symmetric spaces; and give some examples of such spaces. [...]
1999 - 10.5565/PUBLMAT_43199_03
Publicacions matematiques, V. 43 N. 1 (1999) , p. 55-84  
4.
41 p, 279.2 KB Fluctuations of Brownian motion with drift / Conlon, Joseph G. (University of Michigan. Department of Mathematics) ; Olsen, Peder (University of Michigan. Department of Mathematics)
Consider 3dimensional Brownian motion started on the unit sphere { $x $ = 1} with initial density ρ. Let ρt be the first hitting density on the sphere { $x $ = t + 1}, t > 0. Then the linear operators Tt defined by Tt ρ = ρt form a semigroup with an infinitesimal generator which is approximately the square root of the Laplacian. [...]
1999 - 10.5565/PUBLMAT_43199_04
Publicacions matematiques, V. 43 N. 1 (1999) , p. 85-125  
5.
36 p, 264.2 KB Strictly analytic functions on p-adic analytic open sets / Boussaf, Kamal
Let K be an algebraically closed complete ultrametric field. M. Krasner and P. Robba defined theories of analytic functions in K, but when K is not spherically complete both theories have the disadvantage of containing functions that may not be expanded in Taylor series in some disks. [...]
1999 - 10.5565/PUBLMAT_43199_05
Publicacions matematiques, V. 43 N. 1 (1999) , p. 127-162  
6.
27 p, 217.1 KB Canard cycles and homoclinic bifurcation in a 3 parameter family of vector fields on the plane / Silva, Paulo Ricardo da
Let the 3-parameter family of vector fields given by(A) y∂ ∂x + [x2 + µ + y(ν0 + ν1x + x3)] ∂ ∂y with (x, y, µ, ν0, ν1) ∈ R2 × R3 ([DRS1]). We prove that if µ → −∞ then (A) is C0-equivalent to(B) [y − (bx + cx2 − 4x3 + x4)]∂ ∂x + ε(x2 − 2x) ∂ ∂y for ε ↓ 0, b, c ∈ R. [...]
1999 - 10.5565/PUBLMAT_43199_06
Publicacions matematiques, V. 43 N. 1 (1999) , p. 163-189  
7.
15 p, 148.3 KB Limite ergodique de processus de diffusion infini-dimensionnels / Roelly, S. ; Seu, D.
We give a temporal ergodicity criterium for the solution of a class of infinite dimensional stochastic differential equations of gradient type, where the interaction has infinite range. We illustrate our theoretical result by typical examples.
1999 - 10.5565/PUBLMAT_43199_07
Publicacions matematiques, V. 43 N. 1 (1999) , p. 191-205  
8.
10 p, 118.3 KB On the diophantine equation xp - x = yq - y / Mignotte, M. ; Pethó, A.
We consider the diophantine equation xp - x = yq - y, in integers (x, p, y, q). We prove that for given p and q with 2 [less than or equal] p &amp;amp;lt; q (*) has only finitely many solutions. [...]
1999 - 10.5565/PUBLMAT_43199_08
Publicacions matematiques, V. 43 N. 1 (1999) , p. 207-216  
9.
18 p, 171.5 KB Almost everywhere convergence and boundedness of Cesàro-[alpha] ergodic averages in Lp,q-spaces / Martín-Reyes, F. J. ; Sarrión Gavilán, M. D.
Let (X,µ) be a [sigma]-finite measure space and let [tau] be an ergodic invertible measure preserving transformation. We study the a. e. convergence of the Cesàro-[alpha] ergodic averages associated with [tau] and the boundedness of the corresponding maximal operator in the setting of Lp,q(wdµ) spaces.
1999 - 10.5565/PUBLMAT_43199_09
Publicacions matematiques, V. 43 N. 1 (1999) , p. 217-234  
10.
16 p, 156.4 KB On truncations of Hankel and Toeplitz operators / Bonami, Aline ; Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the boundedness properties of truncation operators acting on bounded Hankel (or Toeplitz) infinite matrices. A relation with the Lacey-Thiele theorem on the bilinear Hilbert transform is established. [...]
1999 - 10.5565/PUBLMAT_43199_10
Publicacions matematiques, V. 43 N. 1 (1999) , p. 235-250  
11.
10 p, 119.5 KB The Riesz kernels do not give rise to higher dimensional analogues of the Menger-Melnikov curvature / Farag, Hany M.
Ever since the discovery of the connection between the Menger-Melnikov curvature and the Cauchy kernel in the L2 norm, and its impressive utility in the analytic capacity problem, higher dimensional analogues have been coveted. [...]
1999 - 10.5565/PUBLMAT_43199_11
Publicacions matematiques, V. 43 N. 1 (1999) , p. 251-260  
12.
19 p, 173.2 KB Geodesic flow on SO(4), kac-moody Lie algebra and singularities in the complex t-plane / Lesfari, A.
The article studies geometrically the Euler-Arnold equations associatedto geodesic flow on SO(4) for a left invariant diagonal metric. Such metric were first introduced by Manakov [17] and extensively studied by Mishchenko-Fomenko [18] andDikii [6]. [...]
1999 - 10.5565/PUBLMAT_43199_12
Publicacions matematiques, V. 43 N. 1 (1999) , p. 261-279  
13.
21 p, 193.2 KB Intégrales stochastiques de processus anticipants et projections duales prévisibles / Donati-Martin, C. ; Yor, M.
We define a stochastic anticipating integral µ with respect to Brownian motion, associated to a non adapted increasing process (µt ), with dual projection t. The integral µ (u) of an anticipating process (ut ) satisfies: for every bounded predictable process. [...]
1999 - 10.5565/PUBLMAT_43199_13
Publicacions matematiques, V. 43 N. 1 (1999) , p. 281-301  
14.
38 p, 289.3 KB Connectivity, homotopy degree, and other properties of [alpha]-localized wavelets on R / Garrigós, Gustavo
In this paper, we study general properties of α-localized wavelets and multiresolution analyses, when 1 < α ≤ ∞. Related to the 2 latter, we improve a well-known result of A. Cohen by showing ∞ that the correspondence m → ϕ = 1m(2−j ·), between lowpass filters in H α (T) and Fourier transforms of α-localized scaling functions (in H α (R)), is actually a homeomorphism of topological spaces. [...]
1999 - 10.5565/PUBLMAT_43199_14
Publicacions matematiques, V. 43 N. 1 (1999) , p. 303-340  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.